@article{(Open Science Index):https://publications.waset.org/pdf/1972,
	  title     = {Effect of Implementation of Nonlinear Sequence Transformations on Power Series Expansion for a Class of Non-Linear Abel Equations},
	  author    = {Javad Abdalkhani},
	  country	= {},
	  institution	= {},
	  abstract     = {Convergence of power series solutions for a class of
non-linear Abel type equations, including an equation that arises
in nonlinear cooling of semi-infinite rods, is very slow inside their
small radius of convergence. Beyond that the corresponding power
series are wildly divergent. Implementation of nonlinear sequence
transformation allow effortless evaluation of these power series on
very large intervals..},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {12},
	  year      = {2010},
	  pages     = {1465 - 1469},
	  ee        = {https://publications.waset.org/pdf/1972},
	  url   	= {https://publications.waset.org/vol/48},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 48, 2010},